MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number 6123
Medical Device Problem Codes Failure to Cut (2587); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in the intestine to remove a polyp during a polypectomy procedure performed on (b)(6) 2025.During procedure, the handle was not smooth and there was a problem with the deployment.The snare could be extended with forces applied, but not smooth and could not remove the polyp accurately.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.Block h11: investigation result the returned captivator ii was analyzed, a visual evaluation noted that the working length was bent at proximal section (strain relief), due to this condition the handle cannula was hitting the sheath inside of the strain relief, leaving scratching marks in the material, making the device difficult to actuate.Functional inspection was done, and the device was extended and retracted in the 10- inch loop fixture and the loop could extend.A second functional test was performed, and the device was actuated manually, and it was difficult to actuate.Lastly, electrical test was conducted, and the device was found within specification.No other problems with the device were noted.The reported event of loop unable to cut was not confirmed.The device had the continuity and electrical test performed in which the device found within specification.The investigation findings and all information available do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22806059
Report Number3005099803-2025-03964
Device Sequence Number7656733
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)270604(10)34169519
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6123
Device Catalogue Number6123
Device Lot Number0034169519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight49 KG